Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 84, NWS Atlanta, GA

April 15, 2014Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 15, 2014, 5:12 AM EDT for Forsyth County, Georgia. It took effect at Apr 15, 2014, 5:48 AM EDT. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Apr 15, 2014, 5:12 AM EDT (09:12 UTC)
In effect from
Apr 15, 2014, 5:48 AM EDT
Expired
Apr 15, 2014, 12:15 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1).

Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WGUS42 KFFC 150912
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 AM EDT TUE APR 15 2014

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC117-151615-
/O.NEW.KFFC.FL.W.0084.140415T0948Z-140415T1615Z/
/CMGG1.1.ER.140415T0948Z.140415T1000Z.140415T1015Z.UU/
512 AM EDT TUE APR 15 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE BIG CREEK NEAR CUMMING.
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON.
* AT 4 AM TUESDAY THE STAGE WAS 5.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 6 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE TO NEAR 6.1 FEET BY EARLY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MORNING.
* AT 6 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL EXPAND 
  INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM 
  FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE 
  PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY 
  WILL BEGIN TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND 
  MCFARLAND ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A 
  PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH 
  AROUND TWO FEET OF WATER. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$
2 follow-up statements
135 
WGUS82 KFFC 151114
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 AM EDT TUE APR 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


GAC117-151702-
/O.EXT.KFFC.FL.W.0084.000000T0000Z-140415T1702Z/
/CMGG1.1.ER.140415T0950Z.140415T1045Z.140415T1102Z.UU/
714 AM EDT TUE APR 15 2014

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CREEK NEAR CUMMING.
* UNTIL THIS AFTERNOON. 
* AT 6 AM TUESDAY THE STAGE WAS 6.1 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 6 FEET. 
* THE RIVER WILL FALL BELOW FLOOD STAGE BY MID TO LATE THIS MORNING.
* AT 6 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL EXPAND 
  INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM 
  FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE 
  PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY 
  WILL BEGIN TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND 
  MCFARLAND ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A 
  PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH 
  AROUND TWO FEET OF WATER. 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC091-271-315-160114-
/O.CON.KFFC.FL.W.0083.000000T0000Z-140417T0000Z/
/ABBG1.1.ER.140414T0800Z.140415T1045Z.140416T1800Z.NO/
714 AM EDT TUE APR 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL WEDNESDAY EVENING. 
* AT 6 AM TUESDAY THE STAGE WAS 12.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE AFTERNOON.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS 
  ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF 
  THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$
358 
WGUS82 KFFC 151323
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 AM EDT TUE APR 15 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY

 
GAC117-151353-
/O.CAN.KFFC.FL.W.0084.000000T0000Z-140415T1702Z/
/CMGG1.1.ER.140415T0950Z.140415T1100Z.140415T1211Z.UU/
923 AM EDT TUE APR 15 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG CREEK NEAR CUMMING.
* AT 8AM TUESDAY THE STAGE WAS 5.8 FEET...FALLING.
* FLOOD STAGE IS 6.0 FEET. 
* THE CREEK WILL CONTINUE TO FALL.
  

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 4:42 AM EDT, 30 minutes earlier.

Area forecast discussion, Apr 15, 4:42 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 AM EDT TUE APR 15 2014

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
AN AREA OF SHOWERS WILL CONTINUE ACROSS THE STATE THIS MORNING AS
UPPER LEVEL TROUGH AND ASSOCIATED SURFACE FRONT SWEEP THROUGH THE
REGION. COLD FRONT IS CURRENTLY PUSHING INTO NORTHWEST GEORGIA.
HEAVIEST RAINFALL REMAINS ACROSS PORTIONS OF CENTRAL AND SOUTH
GEORGIA...AND AS THE AXIS OF HEAVY RAINFALL REMAINS POSITIONED
ACROSS THIS AREA...ANTICIPATE AN ADDITIONAL 1-1.5 INCHES OF RAINFALL
TODAY.

EMBEDDED ISOLATED TO SCATTERED THUNDERSTORMS ARE STILL POSSIBLE AS
THIS AREA OF PRECIPITATION PUSHES EAST ACROSS THE AREA...ESPECIALLY
ACROSS THE SOUTHERN AND EASTERN PORTIONS OF THE CWA WHERE INCREASING
DIURNALLY DRIVEN INSTABILITY WILL SUPPORT CONVECTION. A FEW STRONG
STORMS ARE POSSIBLE IN THE FAR SOUTHEAST CWA...ESPECIALLY MID
MORNING THROUGH MID AFTERNOON...THOUGH THE BEST INSTABILITY IS
EXPECTED TO REMAIN TO THE EAST.

MODELS ARE IN GOOD AGREEMENT WITH USHERING THE FRONT INTO THE
CAROLINAS BY THE AFTERNOON AND HAVE QUICKLY REDUCED POPS FROM WEST
TO EAST THROUGH THE AFTERNOON BEFORE TAPERING THEM OFF COMPLETELY BY
THIS EVENING. HIGH PRESSURE MOVES INTO THE AREA FOR THE REMAINDER OF
THE SHORT TERM.

TIGHT PRESSURE GRADIENT ACCOMPANYING THE FRONTAL BOUNDARY AS IS
MOVES THROUGH THE STATE WILL YIELD WINDY CONDITIONS THROUGH THE
DAY...WITH SPEEDS OF 10-20 MPH WITH GUSTS TO 35-45 MPH THROUGH 10
PM. ALTHOUGH HIGHEST WINDS ARE EXPECTED ACROSS NORTHERN AND WESTERN
PORTIONS OF THE CWA...HAVE OPTED TO CONTINUE THE WIND ADVISORY FOR
THE SE PORTIONS WHERE CRITERIA IS MARGINAL.

A COLD AND DRY AIR MASS QUICKLY MOVES IN BEHIND THE FRONT...WITH
CHILLY CONDITIONS EXPECTED WEDNESDAY. A FREEZE WARNING HAS BEEN
ISSUED FOR OVERNIGHT TONIGHT THROUGH WEDNESDAY MORNING FOR MUCH OF
NORTH AND CENTRAL GEORGIA WHERE TEMPERATURES WILL DROP INTO THE
UPPER 20S AND LOW 30S. FOR NOW...HAVE NOT ISSUED A FROST ADVISORY
FOR THE REMAINDER OF THE CWA AT THIS TIME...AS WINDS AND/OR DEW
POINT DEPRESSION IS EXPECTED TO HINDER THE DEVELOPMENT OF AREAS OF
FROST. CHANGES IN THESE PRODUCTS MAY BE NECESSARY ON THE DAY SHIFT
WITH NEW MODEL INFORMATION.

31

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...

LONG RANGE MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH A COOL
DOME OF HIGH PRESSURE SETTLING OVER THE ATLANTIC COASTAL STATES
WEDNESDAY NIGHT-THURSDAY MORNING. THIS WILL RESULT IN A PSEUDO
CAD WEDGE SETTING UP ACROSS NORTH AND EAST CENTRAL GA THURSDAY
AND FRIDAY. A MOIST SOUTHERLY MID LEVEL FLOW WILL OVERRUN THE COOL
EASTERLY SURFACE WINDS TO BEGIN INCREASING CLOUDS ON THURSDAY...
AND THEN BRING A CHANCE OF RAIN SHOWERS TO THE AREA THURSDAY
NIGHT AND FRIDAY. THE CAD WEDGE BEGINS TO ERODE FRIDAY AFTERNOON
AS AN UPPER DISTURBANCE AND ASSOCIATED COLD FRONT APPROACH FROM
THE NORTHWEST... THEN PUSH ACROSS THE FORECAST AREA FRIDAY NIGHT.
LACK OF INSTABILITIES WILL CONTINUE TO SUPPORT ONLY SHOWERS AT
THIS TIME. ALTHOUGH STILL SOME UNCERTAINTY ON TIMING... AS THE
GFS IS SLIGHTLY FASTER THEN THE ECMWF... THE OVERALL TREND SUGGEST
CLEARING CONDITIONS ON SATURDAY... AS COOL DRY HIGH PRESSURE
BUILDS OVER THE AREA ON SATURDAY... AND PERSISTS THROUGH SUNDAY.
LONG RANGE MODELS ARE SHOWING ANOTHER SUDO CAD WEDGE POSSIBLY BEING
OVERRUN BY AN UPPER DISTURBANCE ON MONDAY. THIS WARRANTS A SLIGHT
CHANCE OF SHOWERS ON MONDAY.

39

&&

.AVIATION...
/ISSUED AT 235 AM EDT TUE APR 15 2014/
06Z UPDATE...
CIGS EXPECTED TO LOWER TO IFR THROUGH THE MORNING WITH RAIN
CONTINUING ACROSS THE AREA. POCKETS OF VFR CIGS ARE OCCURRING
OUTSIDE THE AREAS OF HEAVIEST RAIN...BUT THESE ARE EXPECTED TO BE
TEMPORARY AS CONDITIONS DEGRADE THROUGH THE MORNING. RAIN WILL
PUSH THROUGH THE AREA AHEAD OF A COLD FRONT...AND EXPECT MVFR CIGS
THROUGH MID MORNING FOR THE ATL AREA...AND EARLY AFTERNOON FOR THE
MCN AND AHN AREAS...FOLLOWED BY RAPID IMPROVEMENT. ACCOMPANYING
THE FRONTAL PASSAGE IS A SHIFT OF THE WINDS FROM THE SW TO THE
NW...WITH SPEEDS INCREASING TO 20G30KT FROM MID MORNING THROUGH
THE AFTERNOON.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM-HIGH ON TIMING OF WIND SHIFT TO THE NW.
MEDIUM ON CIGS AND VSBY THROUGH 16Z.
HIGH ON ALL REMAINING ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          61  32  60  37 / 100   5   0   5
ATLANTA         55  34  58  41 /  70   0   0   5
BLAIRSVILLE     52  29  58  33 / 100   5   0  10
CARTERSVILLE    53  29  61  36 /  60   5   0  10
COLUMBUS        59  34  64  43 /  70   0   0   5
GAINESVILLE     56  33  58  39 / 100   5   0   5
MACON           63  32  64  38 / 100   5   0   5
ROME            54  29  62  36 /  60   0   0  10
PEACHTREE CITY  56  28  61  36 /  70   0   0   5
VIDALIA         71  42  67  43 / 100  10   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 8 AM THIS MORNING TO 10 PM EDT THIS EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...
BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT WEDNESDAY FOR
THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BUTTS...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...JACKSON...JASPER...JONES...LAMAR...LUMPKIN...MADISON...
MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER...
WALTON...WARREN...WHITE...WHITFIELD...WILKES.

&&

SHORT TERM...31
LONG TERM....39
AVIATION...31
Hazardous weather outlook, Apr 15, 2:33 AM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 AM EDT TUE APR 15 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
233 AM EDT TUE APR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SCATTERED THUNDERSTORMS AND HEAVY RAIN STILL POSSIBLE TODAY...
...STRONG NORTHWEST WINDS ARE EXPECTED TODAY BEHIND A COLD FRONT...
...FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT...

A LARGE AREA OF RAIN SHOWERS WILL CONTINUE ACROSS NORTH AND
CENTRAL GEORGIA THIS MORNING AND EARLY AFTERNOON AHEAD OF A COLD
FRONT THAT WILL PUSH ACROSS NORTH GEORGIA THIS MORNING... THEN
ACROSS CENTRAL GEORGIA DURING THE EARLY TO MID AFTERNOON.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE EMBEDDED IN THE
SHOWERS AT TIMES. INCREASING INSTABILITY DURING DAYTIME HEATING
COULD PRODUCE A FEW STRONG STORMS AHEAD OF THE COLD FRONT...
MAINLY ACROSS PARTS OF CENTRAL GEORGIA DURING THE MID MORNING TO
MID AFTERNOON HOURS. THE STRONG STORMS COULD PRODUCE GUSTY
WINDS... OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
DOWNPOURS.

HEAVY RAINFALL IS ALSO POSSIBLE ACROSS NORTH GEORGIA THIS MORNING...
AND CENTRAL GEORGIA THIS MORNING AND AFTERNOON. ADDITIONAL
RAINFALL AMOUNTS OF 0.50 TO 1.00 INCH ARE POSSIBLE TODAY. THESE
AMOUNTS OVER AN ALREADY SATURATED GROUND COULD RESULT IN ISOLATED
MINOR FLOOD PROBLEMS ALONG A FEW CREEKS AND RIVERS TODAY.

THE COLD FRONT AND ASSOCIATED CONVECTION WILL PUSH EAST OF THE
AREA BY MID AFTERNOON AND END THE STRONG STORM AND HEAVY RAIN
THREAT.

BEHIND THE COLD FRONT... STRONG NORTHWEST WINDS OF 15 TO 25 MPH
WITH GUSTS UP TO 40 MPH WILL DEVELOP. A WIND ADVISORY HAS BEEN
POSTED FROM 8 AM THIS MORNING THROUGH 10 PM THIS EVENING. SEE THE
LATEST WIND ADVISORY STATEMENT /ATLNPWFFC/ FOR FURTHER DETAILS.

FREEZING TEMPERATURES ARE EXPECTED ACROSS NORTH AND PARTS OF
CENTRAL GEORGIA LATE TONIGHT. SEE THE LATEST FREEZE WARNING
STATEMENT /ATLNPWFFC/ FOR ADDITIONAL DETAILS. THOSE WITH
AGRICULTURE INTEREST SHOULD MAKE PLANS TO PROTECT SENSITIVE
OUTDOOR PLANTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A WEAK COLD FRONT WILL BRING A CHANCE FOR SHOWERS TO THE AREA
FRIDAY AND SATURDAY. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT ANY STORM OR RAINFALL REPORTS THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:29 AM EDTFreeze WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 62 more31 hr

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.